# SDR WX0A2022120531669

- Difficulty date: December 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N322NV
- Make and model: Airbus A319-111
- Aircraft serial: 2528
- Aircraft time: 46,306 hours, 31,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 EPSU BATTERIES FAILED CAPACITANCE TEST. / REMOVED AND REPLACED 3 EPSU BATTERIES AND PERFORMED EPSU CAPACITANCE TEST. TEST OK.  REFERENCE AMM 33-51-38-400-002-A AND 33-51-00-710-003-A"
